Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access October 23, 2015

Third-order differential subordination and superordination involving a fractional operator

  • Rabha W. Ibrahim , Muhammad Zaini Ahmad and Hiba F. Al-Janaby
From the journal Open Mathematics

Abstract

The third-order differential subordination and the corresponding differential superordination problems for a new linear operator convoluted the fractional integral operator with the Carlson-Shaffer operator, are investigated in this study. The new operator satisfies the required first-order differential recurrence (identity) relation. This property employs the subordination and superordination methodology. Some classes of admissible functions are determined, and these significant classes are exploited to obtain fractional differential subordination and superordination results. The new third-order differential sandwich-type outcomes are investigated in subsequent research.

References

[1] Alexander J. W., Functions which map the interior of the unit circle upon simple regions, Ann. of Math., 1915, 17, 12–22. 10.2307/2007212Search in Google Scholar

[2] Libera R. J., Some classes of regular univalent functions, Proc. Amer. Math. Soc., 1965, 16, 755–758. 10.1090/S0002-9939-1965-0178131-2Search in Google Scholar

[3] Bernardi S. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc., 1969, 135, 429–446. 10.1090/S0002-9947-1969-0232920-2Search in Google Scholar

[4] Miller S. S., Mocanu P. T., Reade M. O., Starlike integral operators, Pacific J. Math., 1978, 79, 157–168. 10.2140/pjm.1978.79.157Search in Google Scholar

[5] Miller S. S., Mocanu P. T., Classes of univalent integral operators, J. Math. Anal. Appl., 1991, 157, 147–165. 10.1016/0022-247X(91)90141-LSearch in Google Scholar

[6] Singh R., On Bazilevic functions, Proc. Amer. Math. Soc., 1973, 18 261–271. 10.1090/S0002-9939-1973-0311887-9Search in Google Scholar

[7] Pascu N. N., Pescar V., On integral operators of Kim-Merkes and Pfaltz-graff, Mathematica (Cluj), 1990, 2, 185–192. Search in Google Scholar

[8] Pescar V., Breaz D., Some integral operators and their univalence, Acta Univ. Apulensis Math., Inform. 2008, 15, 147–152. Search in Google Scholar

[9] Breaz D., Breaz N., Srivastava H. M., An extension of the univalent condition for a family of integral operators, Appl. Math. Lett., (2009), 22, 41–44. 10.1016/j.aml.2007.11.008Search in Google Scholar

[10] Breaz D., Darus M., Breaz N., Recent Studies on Univalent Integral Operators, Alba Iulia: Aeternitas, 2010. Search in Google Scholar

[11] Darus M., Ibrahim R. W., On subclasses of uniformly Bazilevic type functions involving generalized differential and integral operators, FJMS, 2009, 33, 401–411. Search in Google Scholar

[12] Darus M., Ibrahim R. W., On inclusion properties of generalized integral operator involving Noor integral, FJMS, 2009, 33, 309–321. Search in Google Scholar

[13] Hernandez R., Prescribing the preschwarzian in several complex variables, Annales Academiae Scientiarum Fennicae Mathematica, 2011, 36, 331–340. 10.5186/aasfm.2011.3621Search in Google Scholar

[14] Ong K. W., Tan S. L., Tu Y. E., Integral operators and univalent functions, Tamkang Journal of Mathematics, 2012, 43(2), 215–221. 10.5556/j.tkjm.43.2012.630Search in Google Scholar

[15] Goluzin G. M., On the majorization principle in function theory (Russian). Dokl. Akad. Nauk. SSSR, 1953, 42, 647–650. Search in Google Scholar

[16] Suffridge T. J., Some remarks on convex maps of the unit disk. Duke Math. J., 1970, 37, 775–777. 10.1215/S0012-7094-70-03792-0Search in Google Scholar

[17] Robinson R. M., Univalent majorants, Trans. Amer. Math. Soc., 1947, 61, 1–35. 10.1090/S0002-9947-1947-0019114-6Search in Google Scholar

[18] Hallenbeck D. J., Ruscheweyh S., Subordination by convex functions, Proc. Amer. Math. Soc., 1975, 52, 191–195. 10.1090/S0002-9939-1975-0374403-3Search in Google Scholar

[19] Miller S.S., Mocanu P.T., Differential subordinations and univalent function, Michig. Math. J., 1981, 28, 157–171. 10.1307/mmj/1029002507Search in Google Scholar

[20] Miller S.S., Mocanu P.T., Differential subordinations and inequalities in the complex plane, J. Diff. Eqn., 1987, 67, 199–211. 10.1016/0022-0396(87)90146-XSearch in Google Scholar

[21] Miller S.S., Mocanu P.T., The theory and applicatins of second-order differential subordinations, Studia Univ. Babes-Bolyai, math., 1989, 34, 3–33. Search in Google Scholar

[22] Miller S. S., Mocanu P. T., Differential Subordinations, Theory and applications, Monographs and Textbooks in Pure and Applied Mathematics, 225, Dekker, New York, 2000. 10.1201/9781482289817Search in Google Scholar

[23] Miller S. S., Mocanu P. T., Subordinants of differetial superordinations, Complex Var. Theory Appl., 2003, 48, 815–826. 10.1080/02781070310001599322Search in Google Scholar

[24] Bulboac Ma T., Differential subordinations and superordinations, Recent Results, House of Scientific Book Publ., Cluj-Napoca, 2005. Search in Google Scholar

[25] Baricz A., Deniz E., Caglar M., Orhan H., Differential subordinations involving the generalized Bessel functions, Bull. Malays. Math. Sci. Soc., DOI: 10.1007/s40840-014-0079-8. 10.1007/s40840-014-0079-8Search in Google Scholar

[26] Cho N. E., Bilboaca T., Srivastava H. M., A general family of integral operators and associated subordination and superordination properties of some special analytic function classes, Appl. Math. Comput., 2012, 219, 2278–2288. 10.1016/j.amc.2012.08.075Search in Google Scholar

[27] Kuroki K., Srivastava H. M., Owa S., Some applications of the principle of differential, Electron. J. Math. Anal. Appl., 2013, 1 (50), 40–46. Search in Google Scholar

[28] Xu Q.-H., Xiao H.-G., Srivastava H. M., Some applications of differential subordination and the Dziok-Srivastava convolution operator, Appl. Math. Comput., 2014, 230, 496–508. 10.1016/j.amc.2013.12.065Search in Google Scholar

[29] Ali R. M., Ravichandran V., Seenivasagan N., Differential subordination and superordination of analytic functions defined by the Dziok-Srivastava operator, J. Franklin Inst., 2010, 347, 1762–1781. 10.1016/j.jfranklin.2010.08.009Search in Google Scholar

[30] Ali R. M., Ravichandran V., Seenivasagan N., On Subordination and superordination of the multiplier transformation for meromorphic functions, Bull. Malays. Math. Sci. Soc., 2010, 33, 311–324. Search in Google Scholar

[31] Ponnusamy S., Juneja O. P., Third-order differential inequalities in the complex plane, Current Topics in Analytic Function Theory, World Scientific, Singapore, London, 1992. 10.1142/9789814355896_0023Search in Google Scholar

[32] Antonion J. A., Miller S. S., Third-order differential inequalities and subordinations in the complex plane, Complex Var. Theory Appl., 2011, 56, 439–454. 10.1080/17476931003728404Search in Google Scholar

[33] Jeyaraman M. P., Suresh T. K., Third-order differential subordination of analysis functions, Acta Universitatis Apulensis, 2013, 35, 187–202. Search in Google Scholar

[34] Tang H., Srivastiva H. M., Li S., Ma L., Third-order differential subordinations and superordination results for meromorphically multivalent functions associated with the Liu-Srivastava Operator, Abstract and Applied Analysis, 2014, 1–11. 10.1155/2014/792175Search in Google Scholar

[35] Tang H., Deniz E., Third-order differential subordinations results for analytic functions involving the generalized Bessel functions, Acta Math. Sci., 2014, 6, 1707–1719. 10.1016/S0252-9602(14)60116-8Search in Google Scholar

[36] Tang H., Srivastiva H. M., Deniz E., Li S., Third-order differential superordination involving the generalized Bessel functions, Bull. Malays. Math. Sci. Soc., 2014, 1–22. 10.1007/s40840-014-0108-7Search in Google Scholar

[37] Farzana H. A., Stephen B. A., Jeyaraman M. P., Third-order differential subordination of analytic function defined by functional derivative operator, Annals of the Alexandru Ioan Cuza University - Mathematics, 2014, 1–16. 10.2478/aicu-2014-0028Search in Google Scholar

[38] B. C. Carlson and D. B. Shaffer,Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 1984, 15, 737–745. 10.1137/0515057Search in Google Scholar

[39] Machado J. T., Discrete-time fractional-order controllers, Fractional Calculus and Applied Analysis, 2001, 4, 47–66. Search in Google Scholar

[40] Pu Y.-F., Zhou J.-L., Yuan X., Fractional differential mask: a fractional differential-based approach for multiscale texture enhancement, Image Processing, IEEE Transactions on, 2010, 19, 491–511. 10.1109/TIP.2009.2035980Search in Google Scholar PubMed

[41] Jalab H. A., Ibrahim R. W., Fractional Conway polynomials for image denoising with regularized fractional power parameters, J. Math. Imaging Vis., 2015, 51, 442–450. 10.1007/s10851-014-0534-zSearch in Google Scholar

[42] Jalab H A, Ibrahim R. W., Fractional Alexander polynomials for image denoising, Signal Processing, 2015, 107, 340–354. 10.1016/j.sigpro.2014.06.004Search in Google Scholar

[43] Wu G.C., Baleanu D., Zeng S.D., Deng Z.G., Discrete fractional diffusion equation, Nonlinear Dynamics, 2015, 80, 1–6. 10.1007/s11071-014-1867-2Search in Google Scholar

Received: 2015-5-8
Accepted: 2015-9-9
Published Online: 2015-10-23

©2015 Rabha W. Ibrahim et al.

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Downloaded on 4.3.2024 from https://www.degruyter.com/document/doi/10.1515/math-2015-0068/html
Scroll to top button